Baby

AlternaTickers - Cool, free Web tickers

Tuesday, July 17, 2012

Anxiety

Remember how I mentioned like 10 times that I had been sick? Guess what it is... Anxiety. And it sucks. All of my blood work has come back normal, and I've been paying close attention to what's happening when I get these "episodes". Which I'm now calling attacks. They're anxiety attacks. Instead of having a normal panic attack where I can't breathe, or crying, my body decides to just start throwing up.

I've been feeling really overwhelmed with life lately. Working full time, basically being a single mom, marital problems, trying to keep the house somewhat clean... it's too much. Social situations make it act up. Go out to dinner with the girls? Be prepared to be puking all night. It's like if I do anything out of the norm or out of my comfort zone I'll get sick. I will feel my anxiety level rising. My heart will start beating fast, and my mind is racing. I have to remove myself from the situation ASAP or else I know I will get sick. If I remove myself from the situation fast enough and take an anti-nausea pill then I will be fine.

I feel trapped. I want to be able to get out of the house and have some fun, but I'm scared to. Being away from Cailin for extended periods of time (other than work hours) makes me SUPER anxious. Sometimes it comes out of nowhere. I'm fine one minute, and the next I start to feel anxious and nauseas. Our fourth of July was ruined. We were at a friends house with all of our kids. I was fine, then I started feeling sick so we left. Didn't even watch fireworks. I was really looking forward to it too.

I've never dealt with this before. Never had a problem with anxiety. And now? Now I'm on meds. The GI doctor had me taking just a very small amount to calm my bowels. Then at my check up he had me start taking a whole pill instead of half. I was feeling better, but then my prescription ran out faster than my insurance would refill it (scrip is for half a pill dosage), so I went back down to half a pill. Now I'm having more frequent attacks again. I called the doctor to have him call in and change the script. I don't think he did cause I just got a refill and the dosage still says half a pill. I'll have to follow up with him. The GI doc said it's actually more common than you'd think for anxiety to have this kind of effect. The nerves in your bowels tighten up when you're nervous or anxious. Makes sense. I think I should go see a psychiatrist or something as well. I don't really know what to do. All I know is this sucks big time.

2 comments:

Anonymous said...

I suffer from the same thing. It is terrible. I have found that massage theraphy helps me alot to relieve the stress of my bowels... good luck!

Heather Sullivan said...

Poor thing! I know how anxiety can be, and it can have an odd effect on you. Mine will sometimes make me dizzy to the point where I will pass out. :( No fun, and I hope you get to feeling better soon, lady!